Periodic orbits of maps of Y.

Llufs AlsedÀ, Jaume Llibre, Michal Misiurewicz

Research output: Contribution to journalArticleResearch

53 Citations (Scopus)


We introduce some notions that are useful for studying the behavior of periodic orbits of maps of one-dimensional spaces. We use them to characterize the set of periods of periodic orbits for continuous maps of Y = (z ∈ C: z3 ∈ [0, 1]) into itself having zero as a fixed point. We also obtain new proofs of some known results for maps of an interval into itself. © 1989 American Mathematical Society.
Original languageEnglish
Pages (from-to)475-538
JournalTransactions of the American Mathematical Society
Issue number2
Publication statusPublished - 1 Jan 1989


  • Periodic orbit
  • Primary orbit
  • Set of periods
  • Šarkovskii theorem


Dive into the research topics of 'Periodic orbits of maps of Y.'. Together they form a unique fingerprint.

Cite this